# SDR USAAD00024

- Difficulty date: February 3, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DTW-PIT - FLT 2201 - ON APPROACH INTO PIT, AN OIL LIKE SMELL IN THE CABIN WAS REPORTED COMING FROM BOTH PACKS WITH SMOKE DETECTORS IN LAVATORY SOUNDING OFF.  FLIGHT LANDED AT PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED INTAKES AND TURBINES OF BOTH ENGINES.  NO OIL SERVICE REQUIRED.  REPLACED BOTH WATER SEPARATOR BAGS.  RAN ENGINES WITH PACKS ON.  OPERATIONAL CHECK GOOD.  (M)
